I am an East Indian with a dark brown complexion who has been suffering with PIH caused by acne for over 5 months. Usually my skin heals well on its own and mraks are gone within 2 weeks, but recently I have noticed that the brown/black marks are not fading at all. I tried using Fair and White Gel Cream but that made the situation completly worst. It significantly darkened the marks. I also used Clasifel but it totally burnt my skin. The Eldoquin Forte is making the spots red so I am considering discontinuing the use of this product.I have tried many products but none seem to be working. I went to the dermatologist but that was just a waste of time. She prescribed the same products even though I told her that it seems to be irritating my skin. She seems to be more concerned about making a profit rather than actually helping me. My skin honestly looks horrible, I have been getting so many negative remarks from people that my self confidence had dramatically been reduced. I am scared to use any more products on my skin, I do not want to disrupt the healing process!
It is difficult to comment without seeing you in person.
Hydroquinone cream is usually very well tolerated. Some people may experience minor and temporary skin irritations including mild itching or stinging and reddening of the skin (irritant contact dermatitis). If these do not subside stop using the cream.
In most cases, lightening of skin should be seen after 4 weeks of treatment. Sometimes it may take longer to see any change but if no bleaching effect is seen after 3 months of treatment, you should stop using hydroquinone.
If no improvement occurs maybe you should see another skin specialist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2010 • 1 answer
Posted 23 Aug 2011 • 2 answers
Posted 11 Oct 2011 • 1 answer
Posted 4 Aug 2017 • 0 answers
Posted 11 Oct 2017 • 1 answer